| Catalog Number |
72205321 |
| Medical Device Problem Codes |
Overheating of Device (1437); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: h3, h6: the reported device was received for evaluation.A visual inspection revealed missing o ring.The functional evaluation revealed the returned device's motor, motor housing, suction and suction lever worked as intended.It's noted the returned device did not get warm during the functional evaluation and a mechanical jam was not detected.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include a blade stall condition that will result in increased current draw from the control unit which will heat the motor and hand piece housing.This can be the result of gearbox corrosion caused by cleaning and sterilization methods and the chemicals involved.Based on this investigation, the need for corrective action is not indicated.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that before a surgery, it was noticed that one (1) platinum handpiece was not spinning and was getting too hot.The procedure was resumed, without any delay, using a similar s+n back-up product.No further complications were reported.